Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes abdominal pain when suffering from intestinal tuberculosis?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
I am suffering from intestinal tuberculosis. My diagnosis was by barium xray and mantoux test. doctor's have kept me on r-cinex medication and streptomycin injection. I have been taking them from past 5 days. but there is still abdominal cramps with pain. i am on a liquid and semi solid diet for now.
Posted Fri, 14 Feb 2014 in General Health
Answered by Dr. Anshul Varshney 57 minutes later
Brief Answer: CECT Abdomen is usually diagnostic Detailed Answer: Dear Friend. Welcome to XXXXXXX I understand your concern. See abdominal tuberculosis is suspected based on clinical features and then ultrasound abdomen is performed which if suggestive , CECT Abdomen is done. In most cases CECT Abdomen confirms the diagnosis. Montoux Test is not a specific test. You may discuss with your doctor regarding getting your CECT Abdomen. Anti tubercular treatment would be initially for 2 months Isoniazid , Rifampicin , Pyrazinamide , Ethambutol and Streptomycin. After 2 months drugs would be decided based on response to treatment. Usually treatment is given for 9-12 months. If you really have abdominal tuberculosis you will start getting reilef within 15 days to 1 month. You may discuss with your doctor regarding my opinion, I am sure he will agree. If you have any further query, you may please ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor